Search Results

There are 19108 results for: content related to: Inferences in generalized linear longitudinal mixed models

  1. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  2. Modified weights based generalized quasilikelihood inferences in incomplete longitudinal binary models

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 217–231, Brajendra C. Sutradhar and Taslim S. Mallick

    Article first published online : 26 APR 2010, DOI: 10.1002/cjs.10057

  3. Using temporal variability to improve spatial mapping with application to satellite data

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 271–289, Emily L. Kang, Noel Cressie and Tao Shi

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10063

  4. Two-part regression models for longitudinal zero-inflated count data

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 197–216, Marco Alfò and Antonello Maruotti

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10056

  5. Spatio-temporal modelling of disease mapping of rates

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 698–715, Mahmoud Torabi and Rhonda J. Rosychuk

    Article first published online : 20 AUG 2010, DOI: 10.1002/cjs.10073

  6. Estimating functions for evaluating treatment effects in cluster-randomized longitudinal studies in the presence of drop-out and non-compliance

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 232–255, Grace Y. Yi, Richard J. Cook and Baojiang Chen

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10058

  7. Likelihood analysis of joint marginal and conditional models for longitudinal categorical data

    Canadian Journal of Statistics

    Volume 37, Issue 2, June 2009, Pages: 182–205, Baojiang Chen, Grace Y. Yi and Richard J. Cook

    Article first published online : 19 MAY 2009, DOI: 10.1002/cjs.10014

  8. Longitudinal functional principal component modelling via Stochastic Approximation Monte Carlo

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 256–270, Josue G. Martinez, Faming Liang, Lan Zhou and Raymond J. Carroll

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10062

  9. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Article first published online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  10. Assessing additivity in nonparametric models —A kernel-based method

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 632–655, Xiaoming Wang and Keumhee C. Carriere

    Article first published online : 15 NOV 2011, DOI: 10.1002/cjs.10128

  11. Two sample inference in functional linear models

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 571–591, Lajos Horváth, Piotr Kokoszka and Matthew Reimherr

    Article first published online : 6 AUG 2009, DOI: 10.1002/cjs.10035

  12. A note on testing the regression functions via nonparametric smoothing

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 108–125, Weixing Song and Juan Du

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10097

  13. Smoothed empirical likelihood confidence intervals for the relative distribution with left-truncated and right-censored data

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 453–473, Elisa M. Molanes-lopez, Ricardo Cao and Ingrid VAN Keilegom

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10079

  14. Large deviations of multiclass M/G/1 queues

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 327–346, André Dabrowski, Jiyeon Lee and David R. McDonald

    Article first published online : 27 JUL 2009, DOI: 10.1002/cjs.10026

  15. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10090

  16. Testing homogeneity in a multivariate mixture model

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 218–238, Xiaoqing NIU, Pengfei LI and Peng ZHANG

    Article first published online : 23 MAY 2011, DOI: 10.1002/cjs.10106

  17. Additive hazards regression with censoring indicators missing at random

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 333–351, Xinyuan Song, Liuquan Sun, Xiaoyun Mu and Gregg E. Dinse

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10072

  18. Empirical likelihood-based inferences for a low income proportion

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 1–16, Baoying Yang, Gengsheng Qin and Jing Qin

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10087

  19. Empirical likelihood for the varying-coefficient single-index model

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 434–452, Zhensheng Huang and Riquan Zhang

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10075

  20. Relative risk regression for current status data in case-cohort studies

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 557–577, Zhiguo Li and Bin Nan

    Article first published online : 6 JUL 2011, DOI: 10.1002/cjs.10111